Alert archive / North Dakota / River Flood Warnings in 2013
River Flood Warning 8, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at Apr 8, 2013, 11:12 AM CDT for McHenry County, North Dakota. It took effect at May 19, 2013, 10:22 PM CDT. It was in force for 75 days.
The area
The counties it named.
The facts
- Issued
- Apr 8, 2013, 11:12 AM CDT (16:12 UTC)
- In effect from
- May 19, 2013, 10:22 PM CDT
- Expired
- Aug 2, 2013, 1:26 PM CDT
- In force
- 75 days
- Issued by
- NWS Bismarck, ND
- Flood severity
- Moderate
County McHenry County, ND
The river
Written for the forecast point Souris River near Bantry (BANN8).
- Action stage
- 1439 ft
- Minor stage
- 1440 ft
- Moderate stage
- 1441 ft
- Major stage
- 1443 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05122000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 8, 9:55 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 8, 9:55 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 955 AM CDT MON APR 8 2013 .UPDATE... ISSUED AT 944 AM CDT MON APR 8 2013 UPGRADING TO WINTER STORM WARNING FOR HEAVY SNOW SOUTHWEST COUNTIES OF GOLDEN VALLEY...BILLINGS...STARK...DUNN...HETTINGER MCKENZIE...SLOPE. RADAR ANS SURFACE REPORTS SHOW BAND OF HEAVY SNOW WILL EXTEND ACROSS THE SOUTHWEST. MOST OF THE HEAVY SNOW WILL FALL THROUGH EARLY AFTERNOON THEN BEGIN TO DIMINISH. UPDATE ISSUED AT 650 AM CDT MON APR 8 2013 SURFACE OBSERVATIONS AT STANLEY...MINOT AIR FORCE BASE AND BELCOURT ARE INDICATING FREEZING RAIN. ALSO A REPORT OF FREEZING RAIN AND SLEET AT LANSFORD. FORECAST SOUNDINGS INDICATE THIS SHOULD BE A SHORT LIVED EVENT...WITH COLUMN CONTINUING TO COOL. THERE WAS ALSO RAIN LAST NIGHT THAT HAS NOW FROZEN TO SURFACES. WILL ISSUE A FREEZING RAIN ADVISORY TO COVER THE ICY CONDITIONS THROUGH THE MORNING COMMUTE. WILL GO THROUGH NOON AND LET THE DAY SHIFT CANCEL IF NEEDED. SNOW CONTINUES TO LIFT NORTH AND EAST THROUGH SOUTHWEST NORTH DAKOTA. NO CHANGES TO THE SNOW AND BLOWING SNOW ADVISORY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 408 AM CDT MON APR 8 2013 THE MAIN FORECAST CHALLENGE FOR THE SHORT TERM PERIOD IS THE UPCOMING STORM SYSTEM SET TO IMPACT WESTERN AND CENTRAL NORTH DAKOTA TODAY AND INTO TONIGHT. ADDITIONALLY...WINTER WEATHER HEADLINES WILL NEED TO EVALUATED IN ORDER TO DETERMINE WHETHER OR NOT CHANGES ARE WARRANTED. THE 00Z MODEL GUIDANCE CONTINUES TO HAVE SOME DISAGREEMENT REGARDING THE AMOUNT OF QPF OVER THE IMPACTED AREA...INTRODUCING UNCERTAINTY INTO THE QPF AND TOTAL SNOWFALL FORECAST. THE 00Z NAM/GFS ARE SIMILAR IN THEIR SOLUTIONS PAINTING HEAVIER QPF AMOUNTS ACROSS THE SOUTHWEST AND PARTS OF THE CENTRAL... WHILE THE 00Z ECMWF/GEM ARE DRIER...KEEPING THE HEAVIEST QPF AMOUNTS FURTHER SOUTH OVER SOUTH DAKOTA. IN REGARDS TO TIMING...ALL MENTIONED MODEL GUIDANCE HAS THE HEAVIEST SNOWFALL OCCURRING BETWEEN 12Z AND 00Z TUESDAY. SNOWFALL INTENSITY WILL DECREASE FROM NORTH TO SOUTH AFTER 00Z...AS LIGHT SNOW ENDS AFTER 06Z TUESDAY. HOWEVER...ALONG THE ND/SD STATE BORDER...LIGHT SNOW WILL CONTINUE THROUGH THE END OF THE PERIOD...AS A SHARP PRECIPITATION GRADIENT SETS UP. THE 00Z NAM/GFS...12Z ECMWF...AND THE LATEST RAP RUN AGREE ON THE OVERALL THERMAL PROFILE. A COLD FRONT IS FORECAST TO DROP SOUTH OUT OF CANADA...WITH COLDER H850 TEMPERATURES OF -10 TO -14 C FORECAST TO MOVE OVER THE AREA. TEMPERATURES REMAIN FAIRLY WARM THIS MORNING...MOSTLY ABOVE FREEZING FOR LOCATIONS ACROSS THE SOUTHWEST...WHERE PRECIPITATION WILL BE INITIALLY LIGHT RAIN. A QUICK TRANSITION TO SNOW WILL OCCUR BY DAYBREAK AS TEMPERATURES COOL QUICKLY ACROSS THE SOUTHWEST. AFTER WADING THROUGH THE 00Z MODEL GUIDANCE...HAVE DECIDED TO LEAN MORE TOWARDS THE ECMWF SOLUTION...AS IT HAS HAD MORE RUN TO RUN CONSISTENCY THAN THE NAM/GFS/GEM AS WELL AS HAVING SUPERIOR PERFORMANCE THIS PAST WINTER. GIVEN THE AMOUNT OF UNCERTAINTY THAT REMAINS AS THIS EVENT IS JUST GETTING UNDERWAY...HAVE DECIDED TO KEEP WINTER WEATHER HEADLINES AS IS. SERIOUS CONSIDERATION WAS GIVEN TO THE ISSUANCE OF A WINTER STORM WARNING FOR SNOW FOR GOLDEN VALLEY...BILLINGS...DUNN...STARK...AND SLOPE COUNTIES WHERE THE GREATEST SNOWFALL TOTALS ARE EXPECTED TO OCCUR. ALSO...CONSIDERATION WAS GIVEN TO EXPANDING THE CURRENT ADVISORY FURTHER EAST. HOWEVER...THE ISSUANCE OF A WARNING AND THE EXPANSION OF THE CURRENT ADVISORY DID NOT SEEM FEASIBLE GIVEN LOW CONFIDENCE AND HIGH UNCERTAINTY BEYOND THE CURRENT WINTER WEATHER HEADLINES. WILL ALLOW DAY SHIFT TO REEVALUATE AND CONSIDER THESE OPTIONS. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 408 AM CDT MON APR 8 2013 THE MAIN FORECAST PROBLEM EARLY IN THE EXTENDED PERIOD WILL BE PRECIPITATION CHANCES ALONG THE NORTHERN PERIPHERY OF THE LARGE SYSTEM OVER THE CENTRAL AND NORTHERN PLAINS...IN ADDITION TO TEMPERATURES UNDER COLD HIGH PRESSURE TO THE NORTH OF THE SYSTEM. A PROGRESSIVE WEST TO NORTHWEST UPPER FLOW WILL DEVELOP BY LATE IN THE WORK WEEK AND THROUGH THE WEEKEND BRINGING PERIODIC CHANCES OF MIXED PRECIPITATION. TUESDAY AND WEDNESDAY SHOULD BE QUIET ACROSS ALL BUT THE FAR SOUTH. COLD SURFACE HIGH PRESSURE OVER SOUTHERN CANADA INTO THE NORTH DAKOTA SHOULD KEEP THE NORTH DRY. DETERMINISTIC MODELS KEEP THE NORTHERN EDGE OF THE STRONG SYSTEM NEAR THE SOUTH DAKOTA BORDER. THE GEM/ECMWF KEEP SOME LIGHT QPF ALONG THE SOUTHERN TIER COUNTIES WHILE THE GFS KEEPS PRECIPITATION SOUTH OF THE STATE. LOWERED TEMPERATURES A BIT FROM PREVIOUS FORECAST...WITH LESS SKY COVER...COLDER MID LEVEL TEMPERATURES AND REMAINING SNOWPACK...THE FAR NORTHERN COUNTIES SHOULD SEE SOME LOWER TEENS AND SINGLE DIGITS FOR OVERNIGHT LOWS. FAVOR A EC/GEM SOLUTION AS FAR AS PRECIPITATION ON TUESDAY AND WEDNESDAY...THUS WILL KEEP POPS ALONG THE SOUTH DAKOTA BORDER THROUGH THE PERIOD. AT THIS TIME...WILL NOT BRING A SIGNIFICANT AMOUNT OF QPF TO THE SOUTH...HOWEVER...THERE IS A VERY SHARP CUTOFF ON THE NORTHERN EDGE OF THE DEFORMATION ZONE. A NORTHWARD SHIFT OF ONLY A FEW MILES WOULD BRING ACCUMULATING SNOWS INTO THE SOUTHERN TIER COUNTIES. WILL DEFINITELY NEED TO MONITOR THIS OVER THE NEXT FEW MODEL RUNS. THE ECMWF...WHICH HAS BEEN THE MOST CONSISTENT OF THE DETERMINISTIC MODELS WITH THIS SYSTEM...HAS NOW SWITCHED THINGS UP BY KEEPING THE UPPER LEVEL SYSTEM FARTHER NORTH ON THURSDAY...DUE TO STRONGER DOWNSTREAM BLOCKING. THIS WOULD KEEP A CHANCE OF LIGHT SNOW OVER THE SOUTHEAST CWA. FOR NOW WILL STICK WITH A BLEND OF MODELS WITH PERSISTENCE...WHICH KEEPS THE SOUTHEAST DRY AND SEE IF THIS WAS JUST AN ANOMALY FROM THE 00 UTC MONDAY ECMWF RUN. THIS CHANGE IN THE ECMWF ALSO AFFECTS THE LATTER PORTIONS OF THE EXTENDED PERIOD. THE SLOWER SOLUTION RESULTS IN UPSTREAM RIDGING AND THE PROGRESSIVE FLOW OFF THE PACIFIC IS SHUNTED NORTH...YIELDING A MAINLY DRY FORECAST LATE IN THE WORK WEEK AND INTO THE WEEKEND. THIS FINALLY BREAKS DOWN BY LATE SATURDAY AND A SYSTEM EMANATING FROM THE PACIFIC MOVES INTO THE AREA SATURDAY NIGHT AND SUNDAY. THE GFS/GEM BRING THE PROGRESSIVE FLOW INTO THE AREA EARLIER. THE SYSTEM FORECAST TO MOVE INTO THE CWA ON THURSDAY FROM PREVIOUS RUNS IS WEAKER...AND HAVE TONED DOWN POPS A BIT FROM PREVIOUS FORECAST. THE NEXT SYSTEM ENTERS A GOOD 12-18 HOURS PRIOR TO THE ECMWF. EITHER SOLUTION WOULD BRING ANOTHER ROUND OF MIXED PRECIPITATION WITH SNOW NORTH...RAIN SOUTH...AND A MIX IN THE MIDDLE. TEMPERATURES DO MODERATE LATER IN THE PERIOD...FROM HIGHS IN THE 20S AND 30S ON TUESDAY AND WEDNESDAY...TO THE 30S AND 40S THURSDAY THROUGH SUNDAY. WHICH WILL STILL BE BELOW NORMAL FOR MID APRIL. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 944 AM CDT MON APR 8 2013 MULTIPLE AVIATION HAZARDS AGAIN FOR THE 12 UTC TAF PERIOD. WIDESPREAD LOW IFR TO IFR CONDITIONS ACROSS WEST AND CENTRAL NORTH DAKOTA. HEAVY SNOW AND BLOWING SNOW KDIK. LIGHT SNOW KISN-KMOT- KDIK-KJMS. SHOULD SEE IMPROVING CONDITIONS MONDAY AFTERNOON/EVENING FOR ALL BUT KJMS-KDIK AND POSSIBLY KBIS WHICH MAY REMAIN IFR. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ TUESDAY FOR NDZ009-019-020-034-042>044. WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ TUESDAY FOR NDZ017-018-031>033-040-041. FREEZING RAIN ADVISORY UNTIL NOON CDT TODAY FOR NDZ003>005- 010>013. && UPDATE...WAA SHORT TERM...LTH LONG TERM...TWH AVIATION...WAA
Hazardous weather outlook, Apr 8, 10:47 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1047 AM CDT MON APR 8 2013 NDZ003-004-011-012-091600- RENVILLE-BOTTINEAU-WARD-MCHENRY- 1047 AM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS REMAIN IN EFFECT FOR THE SOURIS RIVER AT VARIOUS POINTS UPSTREAM OF MINOT UNTIL FURTHER NOTICE. FOR DETAILS PLEASE REFER TO WWW.WEATHER.GOV/BIS. PERIODS OF LIGHT SNOW ARE EXPECTED TODAY. SOME LIGHT ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-002-005-010-013-021>023-025-035>037-091600- DIVIDE-BURKE-ROLETTE-MOUNTRAIL-PIERCE-MCLEAN-SHERIDAN-WELLS- FOSTER-BURLEIGH-KIDDER-STUTSMAN- 1047 AM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING RAIN OR DRIZZLE WILL END MONDAY MORNING NORTH OF HIGHWAY 2. SNOW WILL SPREAD WEST TO EAST ACROSS THE AREA THROUGH THE AFTERNOON. LIGHT ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ009-019-020-034-091600- WILLIAMS-MERCER-OLIVER-MORTON- 1047 AM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE SNOW ACCUMULATIONS ARE EXPECTED TODAY. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MONDAY EVENING FOR SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...WEST OF THE MISSOURI RIVER. FOR DETAILS PLEASE REFER TO WWW.WEATHER.GOV/BIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT PRECIPITATION TYPE AND ANY ASSOCIATED HAZARDS SUCH AS SLIPPERY ROAD CONDITIONS. NDZ042>044-091600- GRANT-BOWMAN-ADAMS- 947 AM MDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LIGHT TO MODERATE SNOW ACCUMULATIONS ARE EXPECTED TODAY. A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH THIS EVENING FOR SOUTHWEST AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...WEST OF THE MISSOURI RIVER. FOR DETAILS PLEASE REFER TO WWW.WEATHER.GOV/BIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF A PROLONGED PERIOD OF LIGHT SNOW TUESDAY THROUGH WEDNESDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...WITH THE HIGHER AMOUNTS EXPECTED ALONG THE SOUTH DAKOTA BORDER AND POINTS SOUTH. THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT PRECIPITATION TYPE AND ANY ASSOCIATED HAZARDS SUCH AS SLIPPERY ROAD CONDITIONS. NDZ045>048-050-051-091600- SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1047 AM CDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT LIGHT SNOW WILL SPREAD WEST TO EAST ACROSS THE AREA TODAY. SOME LIGHT ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF A PROLONGED PERIOD OF LIGHT SNOW TUESDAY THROUGH WEDNESDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...WITH THE HIGHER AMOUNTS EXPECTED ALONG THE SOUTH DAKOTA BORDER AND POINTS SOUTH. THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ017-018-031>033-040-041-091600- MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER- 1047 AM CDT MON APR 8 2013 /947 AM MDT MON APR 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW ACCUMULATIONS ARE EXPECTED TODAY. A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT THROUGH THIS EVENING FOR SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. FOR DETAILS PLEASE REFER TO WWW.WEATHER.GOV/BIS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF A PROLONGED PERIOD OF LIGHT SNOW TUESDAY THROUGH WEDNESDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...WITH THE HIGHER AMOUNTS EXPECTED ALONG THE SOUTH DAKOTA BORDER AND POINTS SOUTH. THERE IS A CHANCE OF RAIN OR SNOW THURSDAY...THEN AGAIN SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT PRECIPITATION TYPE AND ANY ASSOCIATED HAZARDS SUCH AS SLIPPERY ROAD CONDITIONS. WAA
In the hours before
Special weather statement, Apr 8, 9:18 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 918 AM CDT MON APR 8 2013 NDZ031>033-040-041-043-044-081630- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 818 AM MDT MON APR 8 2013 ...HEAVY SNOW ACROSS SOUTHWEST NORTH DAKOTA THIS MORNING.. HEAVY SNOW REDUCING VISIBILITIES TO ONE QUARTER OF A MILE WILL CONTINUE ACROSS SOUTHWEST NORTH DAKOTA THIS MORNING. LOCATIONS SUCH AS BEACH...BOWMAN...MEDORA...DICKINSON...AMIDON...MOTT AND HETTINGER ARE EXPECTED TO RECEIVE THREE TO FOUR INCHES OF SNOW THIS MORNING. SNOWFALL INTENSITIES WILL DECREASE AFTER NOON MDT ACROSS SOUTHWEST NORTH DAKOTA...WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE THROUGH THE AFTERNOON. USE CAUTION IF TRAVELING ACROSS SOUTHWEST NORTH DAKOTA AS ROADS WILL LIKELY BECOME SNOW COVERED. AVOID THE USE OF CRUISE CONTROL DURING WINTER DRIVING CONDITIONS. AYD
Local storm report, Apr 8, 10:33 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1033 AM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM SNOW BOWMAN 46.18N 103.39W
04/08/2013 E2.5 INCH BOWMAN ND CO-OP OBSERVER
2 TO 3 INCHES OF WET SNOW THUS FAR.
&&
AYDLocal storm report, Apr 8, 10:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 AM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM HEAVY SNOW BEACH 46.92N 104.00W
04/08/2013 M8.5 INCH GOLDEN VALLEY ND EMERGENCY MNGR
STORM TOTAL SNOWFALL THUS FAR. MEASURED BY GOLDEN
VALLEY CO EMERGENCY MANAGER.
&&
AYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 6:31 AM CDT | Freezing Rain Advisory | BIS | Bottineau, McHenry, Mountrail, Pierce, Renville, Rolette | 5 hr |
| Apr 8, 10:11 AM CDT | Winter Storm Warning | BIS | Billings, Dunn, Golden Valley, Hettinger, McKenzie, Slope and 1 more | 6 hr |
| Apr 8, 11:12 AM CDT | River Flood Warning | BIS | McHenry | 117 days |
Nearby
River Flood Warnings in North Dakota, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.